# SDR CALA2023090802747

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 85,782 hours, 20,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Lh Side
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE LIGHTNING  STRIKE LEFT SIDE. PER CREW DEBRIEF NO ABNORMALITIES TO RADIOS OR NAV EQUIPMENT ADDED PICS ADDED PIC FOUND 5 EA LIGHTNING STRIKE ON SECTION 41 , LH SIDE , AT THE PERFORMED LIGHTNING STRIKE INSPECTION TO ALL AC AREAS ,EXCEPT EXAMINED EXTERNAL SURFACES VERTICAL FIN AND RUDDER FOR LIGHTNING EXAMINED ZONE 2 IAW AMM 05-51-19, FOUND SIGNS OF LIGHTNING EXAMINED ZONE 2 IAW AMM 05-51-19, FOUND SIGNS OF LIGHTNING EXAMINED ZONE 2 IAW AMM 05-51-19, FOUND SIGNS OF LIGHTNING FOLLOWING STATIONS , 229 , 253.  245 , 268 AND 275 , ALSO FOUND VERTICAL FIN AND CROWN , PER AMM 05-51-19. STRIKE DAMAGE, NOT FOUNDING. IAW AMM05-51-19-212-001. NEED STRIKE AT TOP OF STATION 620. DAMAE FOUND OUT OF LIMITS PER SRM STRIKE AT TOP OF STATION 620. DAMAGE FOUND OUT OF LIMITS PER SRM STRIKE AT TOP OF STATION 620 L/H SIDE. DAMAGE FOUND OUT OF 2 MORE LIGHTNING STRIKE ON DOOR 2LEFT , UPPER AREA OF DOOR ,5" INSPECTION ON CROWN AREA. 53-00-01-1A-1 DETAIL IX SHEET 11 53-00-01-1A-1 DETAIL IX SHEET 11 LIMITS PER SRM 53-00-01-1A-1 DETAIL IX SHEET 11 AND 25" FROM DOOR LEADING EDGE. ADD EMP:U405096 ADD EMP:U405096 ADD EMP:405096 REMOVED AIRCRAFT PAINT AT STA 229 AND FOUND DAMAGE LESS THAN REMOVED AIRCRAFT PAINT AT STA 253 AND FOUND DAMAGE LESS THAN REMOVED AIRCRAFT PAINT AT STA 245 AND FOUND DAMAGE LESS THAN REMOVED AIRCRAFT PAINT AT STA 268 AND FOUND DAMAGE LESS THAN REMOVED AIRCRAFT PAINT AT STA 275 AND FOUND DAMAGE LESS THAN REMOVED AIRCRAFT PAINT FROM DOOR 2L, 5 IN AFT OF THE DOOR REMOVED AIRCRAFT
